# SDR ASAA0742004

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 34,869 hours, 19,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 2723
- Condition: Dented
- Location: Flap
- Component: Flap
- Component part number: 6546434370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP SURFACE OF RT IB AFT FLAP.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR FILLER AND SKIN IAW SRM 51 70 10 PG 201.
